A tauberian theorem in quantum mechanical inverse scattering theory
Annales de l'I.H.P. Physique théorique, Tome 33 (1980) no. 3, pp. 283-300
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1980__33_3_283_0,
author = {Brander, O. and Chadan, K.},
title = {A tauberian theorem in quantum mechanical inverse scattering theory},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {283--300},
year = {1980},
publisher = {Gauthier-Villars},
volume = {33},
number = {3},
mrnumber = {601841},
zbl = {0461.35067},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1980__33_3_283_0/}
}
TY - JOUR AU - Brander, O. AU - Chadan, K. TI - A tauberian theorem in quantum mechanical inverse scattering theory JO - Annales de l'I.H.P. Physique théorique PY - 1980 SP - 283 EP - 300 VL - 33 IS - 3 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1980__33_3_283_0/ LA - en ID - AIHPA_1980__33_3_283_0 ER -
%0 Journal Article %A Brander, O. %A Chadan, K. %T A tauberian theorem in quantum mechanical inverse scattering theory %J Annales de l'I.H.P. Physique théorique %D 1980 %P 283-300 %V 33 %N 3 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1980__33_3_283_0/ %G en %F AIHPA_1980__33_3_283_0
Brander, O.; Chadan, K. A tauberian theorem in quantum mechanical inverse scattering theory. Annales de l'I.H.P. Physique théorique, Tome 33 (1980) no. 3, pp. 283-300. http://geodesic.mathdoc.fr/item/AIHPA_1980__33_3_283_0/
